MAUDE Adverse Event Report: GIVEN IMAGING VIETNAM CO LTD VERSAFLEX; ELECTRODE, PH, STOMACH

GIVEN IMAGING VIETNAM CO LTD VERSAFLEX; ELECTRODE, PH, STOMACH
Model Number 900004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiogenic Shock (2262); Blood Loss (2597)
Date of Event 02/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient was (b)(6) year old undergone an egd with propofol, they placed the patient to supine and placed the ph impedance catheter.They were having trouble intubating and they moved back and forth and there was a significant amount of nasal bleeding that happened and the patient also had laryngospasm and the ph level dropped to 15% below baseline causing them to open the crash cart and begun bagging the patient.There was no patient injury.

Brand Name
VERSAFLEX
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING VIETNAM CO LTD
suite 6a, 6th floor
ho chi minh city
MDR Report Key7375791
Report Number3007662958-2018-00001
Device Sequence Number13814503
Product Code FFT
UDI-Device Identifier04260167482323
UDI-Public04260167482323
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2018
Device Model Number900004
Device Catalogue Number900004
Device Lot NumberF1748101UA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR